It's a learning process, and I'm still learning myself! Keep trying new things - if it works, keep with it, if it doesn't, try something else! That's the BEST thing about the HerbaLIFE way - there is no hard and fast rules!!!
I just started Herbalife this week. I will post my intro very soon, but I have a strange question. For the past 3 days around 3 PM I have been getting dizzy and nauseous. Any ideas why? For breakfast I have a shake with PDM, same for lunch and I have been taking Cell Activator, Cell U Loss, Total Control and Aminogen with each shake. And I have been drinking my tea twice a day and have been getting about 100+ ounces of water. I am trying to eat my snacks, but the nausea is making it hard. Any help would be amazing!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.